NUR6521 Midterm Exam Part 2 Latest/NUR6521 Midterm Exam Part 2 Latest
57-year-old male patient who has been prescribed doxorubicin for small-cell lung cancer is advised by the nurse to avoid taking aspirin or drugs that contain aspirin because it may
A) cause extravasation injury.
B) promote bleeding.
C) cause a radiation recall reaction.
D) cause acute nausea and vomiting.
A 70-year-old woman is starting on an acidic drug. The nurse is aware that food and nutrient intake can affect drug excretion by changing the urinary pH. About which of the following will the nurse question the patient concerning her diet?
A) The intake of sodium
B) The amount of meat and vegetables
C) The use of grapefruit
D) The intake of foods high in protein
A patient who has been taking buspirone (BuSpar) for 1 week calls the clinic and reports to the nurse that the drug is not working. The patient informs the nurse that she is still having symptoms of anxiety. The nurse will tell the patient that
A) she will report this to the physician immediately.
B) the drug is not going to work for her and the medication needs to be changed.